Small embeddings for partial G-designs when G is bipartite

Bryant, D. E., Khodkar, A. and El-Zanati, S. I. (1999) Small embeddings for partial G-designs when G is bipartite. Bulletin of the Institute of Combinatorics and its Applications, 26 86-90.

Author Bryant, D. E.
Khodkar, A.
El-Zanati, S. I.
Title Small embeddings for partial G-designs when G is bipartite
Journal name Bulletin of the Institute of Combinatorics and its Applications
ISSN 1183-1278
Publication date 1999-01-01
Volume 26
Start page 86
End page 90
Total pages 5
Editor R.G. Stanton
Place of publication Canada
Publisher The Institute of Combinatorics and its Applications
Collection year 1999
Language eng
Subject C1
780101 Mathematical sciences
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Q-Index Code C1

Document type: Journal Article
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 23:26:50 EST